# SDR DALA2019121107233

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 51,381 hours, 22,383 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 5657 - DIV - TO TUS FOR A MAIN BATTERY DISCHARGE LIGHT. CORRECTIVE ACTION: REPLACED SHIPS BATTERY, BATTERY CHARGER AND CURRENT MONITOR PER AMM. OP CHECKS NORMAL.
